# SDR FDEA201508192615

- Difficulty date: August 19, 2015
- Submitted: August 19, 2015
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 940 hours, 17,484 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050214
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD FLAP, INBD HINGE, WING SIDE, LOWER MOUNT HOLE INBD SURFACE CORRODED.  REPAIR SHIM FABRICATED & INSTALLED IAW EA 1-5750-T0319687 PART 1 STEP 1.  REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100.
